# SDR USAA010989

- Difficulty date: August 6, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 54,141 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED 2 INCHES, BS 740-760 RBL 11.  FABRICATED AND INSTALLED WEB PER EA 85162 SRM 51-10-00.  (M)
